# SDR QXEA0300245

- Difficulty date: February 8, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 2,406 hours, 1,872 cycles
- Engine: Ge CF348C1
- Engine time: 2,406 hours, 1,872 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4124T3P03
- Condition: Broken
- Location: Zone 400
- Part time: 2,406 hours, 1,872 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND THREE BROKEN BLADES, ANOTHER WITH MATERIAL MISSING AND SEVERAL OTHERS WITH SMALL NICKS IN TIPS.  REPLACED ENGINE.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE.  INVESTIGATION BY THE ENGINE MANUFACTURER(GE) HAS BEEN COMPLETED. IT HAS BEEN CONCLUDED THAT MODIFICATION TO THE HPT1 DAMPNER (ALONG WITH RE-WORK OF THE ACCELERATOR) IS THE CORRECTIVE ACTION FOR THE REMOVED ENGINE. A PLAN HAS BEEN DEVISED TO INCORPORATE THIS MOD IN THE NEXT FEW QUARTERS.
